The Solution of Linear Difference Models under Rational Expectations¶
Blanchard, O. J., & Kahn, C. M. (1980). The Solution of Linear Difference Models under Rational Expectations. Econometrica, 48(5), 1305-1311.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Primes¶
- Saddle Point
- It recurs in optimization (saddle points of Lagrangians), game theory (the saddle-point characterization of minimax solutions), economic dynamics (saddle-path stability of growth and rational-expectations models),
This sourceEstablishes saddle-path stability in rational-expectations models: the unique convergent trajectory lies on the stable manifold (the Blanchard-Kahn condition).
- It recurs in optimization (saddle points of Lagrangians), game theory (the saddle-point characterization of minimax solutions), economic dynamics (saddle-path stability of growth and rational-expectations models),
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:85aa6fd30b06 · see in the full table